# SDR SWAA2019020529271

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 51,510 hours, 30,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER LT EXTERIOR EMERGENCY LIGHT INOP AT BS 727.  R&R BATTERY PACK PER AMM.
